# SDR RRXA002704

- Difficulty date: June 9, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- Aircraft time: 73,187 hours, 27,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE FINGER DOUBLER AND REINFORCEMENT BRACKET AT STA 8 TO -12-X59-Z-10 RT SIDE OF CUSP, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW EO NR 00-107 WITH APPROVED 8110-3 DATED 6-8-00.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
